# SDR SWAA2023030812423

- Difficulty date: March 4, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,647 hours, 26,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER EMERGENCY FLASHLIGHT INOP.<[01] R & R?D BATTERY REF. M/M 25-64-00
